# SDR CALA2019010600039

- Difficulty date: January 5, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 78,462 hours, 30,548 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 STOP FITTING NR 7 INBOARD UPPER HOLE IS CRACKED AT 6:00 AND THOUGHT TO BE IN THE INTERCOSTAL FITTING A3NB-4-630 4 AD 2017-22-03. REAMED NR 7 FR16 UPPER HOLE TO 0.264 (R1 DOOR), REMOVED AND REPLACED WITH NEW INNERCOSTAL AND INSTALLED NR 7 DOOR STOP PER SRM 51-44-11-001 PG 13 TABLE 14 AND AMM 52-11-31-400-002-A PG 4 STEP 4(A)1-6.
